# SDR SWAA2020081702713

- Difficulty date: July 16, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 73,319 hours, 43,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146A132014
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER ATTACH ANGLE BS767 RBL5 WL150. MARKED / REMOVED AND REPLACED STRINGER ATTACH ANGLE P/N 146A1320-14 PO #799088; BS767 RBL5 WL150 IAW SRM 51-40-02-OG-0 STEP 7.D. REF DWG 146A7810 89004U 04AUG20
